MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 360MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 360MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.056S
Medical Device Problem Codes Failure to Align (2522); Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient date of birth and weight were not provided for reporting.Device was implanted on (b)(6) 2018 and remained implanted.Device explant date is not applicable.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent surgery.During the surgery, while using the hip tfna nail, the surgeon went to take the locking mechanism of the nail down and it wouldn¿t budge.They were unable to see on the x-rays whether the nail was up or down, so they had to take the blade and nail out and put them back in again.This time, the locking mechanism moved without a problem.Due to this, twenty-five (25) minutes were added to the procedure.The procedure was completed successfully with no harm to the patient.Concomitant devices reported: helical blade (part# unknown, lot# unknown, quantity 1).This report is for one (1) 10mm/130 deg ti cann tfna 360mm/right ¿ sterile.This is report 1 of 1 for (b)(4).

Brand Name
10MM/130 DEG TI CANN TFNA 360MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7440255
Report Number2939274-2018-51806
Device Sequence Number1095239
Product Code HSB
UDI-Device Identifier10886982096128
UDI-Public(01)10886982096128
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.056S
Device Catalogue Number04.037.056S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1